# SDR AALA20010787

- Difficulty date: April 11, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER FORWARD CORNER OF DOOR JAMB FRAME AROUND NUT PLATE.  REMOVED CORROSION PER SRM 51-21-01, VOL 2.  INSTALLED REPAIR PER SRM 53-50-00 FIG 23.  (M)
